# SDR UHLA2010040800032

- Difficulty date: April 8, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 11,908 hours, 6,802 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Ring
- Condition: Damaged
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - APU EXHAUST END CAP RING HAS LIGHTNING STRIKE.  REMOVED AND REPLACED APU EXHAUST END CAP RING IAW SRM 51-41-01 AND 51-40-02.
